I am 46 years old suffering from hypertension since


Q: I am 46 years old suffering from hypertension since young age presently taking concore 5 .I am doing regular exercise(5 k.m brisk walk+pranayam and yoga).my BP is perfectly under control at 124-132/74-82 at home,my hear rate is at lower side 60-66 sometime even falls to 53.Most of my recent test were normal except folic acid which was >24,my other problems are sometime headache due to emotional stress whenever I watch an emotion scene in any movie more often than not I get headache.My memory has gone little weak and mostly feel slight heaviness in my head making me slight lazy as if blood supply to my brain is not normal.Recently I had following problem:
while I was sweating after completing my jogging(started 7 days back) I started my Yoga exercise I bent backward and on returning back felt dizziness and fell down but I was normal after 20 seconds and drove back to home,
I got myself examined for BPPV but it was negative
I got my neck X ray and its report says
mild osteophytes seen from c3-c6
I checked by BP at various stages and reading is given below
after 3 km of jogging bp 178/82 pluse 98
after rest of 3 minutes 138/80 pulse 83
after bending my back 124/78
on returning back 98/72 (while I was feeling dizziness)
For last three days I have redued by BP medicine to Concore 2.5 and regularly monitoring my bp which is ranging between 124-138/76-84
can you tell me the cause of spells of dizziness on changing positions and treatment
some ways to improve blood supply to brain and improve memory
should I continue with concore AM 2.5
My vit d3level was not normal,I am taking calcium tablets
I am also taking rablet 20 for last 2-3 years

Symptoms:  Slight dizziness on standing from sleeping or seating position

A:   Hello
Thanks for the query

I understand how anxious you might be due to the dizziness. I will certainly help you with that.

The dizziness you are facing is because of bisoprolol, it is one of the contents of tablet concor am. It is a beta blocker which acts by bringing down the heart rate , this is not tolerate by some individuals more so if you are into yoga and other forms of bending exercises.
Here is what you should do
1. I recommend that you meet your doctor and shift over to plain amlodipine instead of a combination
2. Alternatively you can be on a ace/ arb group of drugs for long term kidney and cardiovascular protection.
3. I strongly recommend not altering the prescribed tablets on your own

I hope I was of help, if you have any further queries please get back to me


Comments / Follow Ups

Patient: Thanks for your reply,reply is definitely as per my expectation,but it raises following queries:
1. Should I presume that my bought of dizziness are due to my BP medicine and it has nothing to take with my neck X ray report (mild osteophytes at c3-c6) :
2 .I need not consult any neurologist for my dizziness
3. I can continue with my yoga and jogging
4. do I need to consult a psychiatric for my memory loss
Doctor: Hello
Thank you for getting back. I shall answer your question one by one so that I dont miss any

1. I believe your dizziness has nothing to do with the x-ray finding
2. You must see your general physician first, mention about my suggestion made. I dont think meeting a neurologist at the outset is necessary at this moment
3. I dont think you should do yoga and jogging until the issue of dizziness is solved. I recommend walking for continuation of exercise
4. Speak to your physician, if i were to be your doctor I would get thyroid function and vit b12 first before sending you to a psychiatrist.

Patient: Thanks doctor ,that really satisfies my all queries.This is a wonderful platform to solve one.s problem and clear doubts.I really appreciate keen interest taken by you in my problem and coming out with a solution.I am really very satisfied Thanks a lot
Doctor: Hello
Thank you for your kind works. You made my day.

Patient: Respected doctor sahab
As advised by you I consulted a physician and he recommended plain amolodopine first 2.5 mg and then 5 mg ,but my systolic BP remains high,my doctor tried tide 10mg(water pill)but after that my problem of dizziness had increased and I had to stop the tide 10 mg after 3 days.now I am taking amlopress 5 mg and my BP remains 136-156/80-90.some years back I had taken losacar for a couple of years.should I request my doctor to put me either on losacar or a combination of losacar and amolodopine,What do you suggest also my problem of dizziness has not yet resolved.
Doctor: Hello
Thanks for getting back
I need to clarify a few things before I can help you out

1. Was the dizziness better when you were only on amlopress?
2. Did the dizziness only start after Tide?
3. At what point of the day do you check the BP? Is it in sitting position or lying down position?
4. Did the BP remain at this range even after Tide? How much was the BP with tide?

I would like you to check your blood pressure before your meal, not having had coffee, tea or after smoking ( in case you do), after sitting for about 15 min in a quiet place, check BP in lying down position on the right hand

Related Q&A

Q: I need my MRI results to be looked at, do i have MS is it possible?

Q: My wife is 52 and generally healthy. She recently became confused at a Walmart and could not figure out how to get to...

Q: Hyperextended my knee two days ago and have been in pain. Knee locked up on me last night when trying to stand up fro...

Q: I have idiopathic cranial hypertension and I have a trip planned for Cusco and Machu Picchu. Is it dangerous to go to...

Q: Can you solve this medical mystery? I had a ct of the abdomen and the radiologist found diffuse hyperattenuation of t...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon